Alert archive / New Jersey / Gale Watches in 2010

Gale Watch 1, NWS Philadelphia/Mount Holly

January 1, 2010

NWS Philadelphia/Mount Holly issued this gale watch at Jan 1, 2010, 4:04 AM EST. It took effect at Jan 2, 2010, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 1, 2010, 4:04 AM EST (09:04 UTC)
In effect from
Jan 2, 2010, 6:00 AM EST
Expired
Jan 1, 2010, 2:56 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WHUS71 KPHI 010904
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 AM EST FRI JAN 1 2010

ANZ430-431-450>455-011715-
/O.NEW.KPHI.SC.Y.0001.100101T2300Z-100102T1100Z/
/O.NEW.KPHI.GL.A.0001.100102T1100Z-100103T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
404 AM EST FRI JAN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM EST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
859 
WHUS71 KPHI 011600
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EST FRI JAN 1 2010

ANZ430-431-450>455-020000-
/O.CON.KPHI.SC.Y.0001.100101T2300Z-100102T1100Z/
/O.CON.KPHI.GL.A.0001.100102T1100Z-100103T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1100 AM EST FRI JAN 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY MORNING THROUGH SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
356 
WHUS71 KPHI 011956
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EST FRI JAN 1 2010

ANZ430-431-450>455-020600-
/O.CON.KPHI.SC.Y.0001.100101T2300Z-100102T1100Z/
/O.UPG.KPHI.GL.A.0001.100102T1100Z-100103T2300Z/
/O.NEW.KPHI.GL.W.0001.100102T1100Z-100104T1600Z/
/O.NEW.KPHI.LO.Y.0001.100102T2000Z-100104T1800Z/
/O.NEW.KPHI.UP.Y.0001.100103T0600Z-100104T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
256 PM EST FRI JAN 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST SATURDAY...
...GALE WARNING IN EFFECT FROM 6 AM SATURDAY TO 11 AM EST
MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 1 PM EST
MONDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 11 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 11 AM EST
MONDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW WATER
ADVISORY IS IN EFFECT FROM 3 PM SATURDAY TO 1 PM EST MONDAY. IN
ADDITION...A FREEZING SPRAY ADVISORY HAS BEEN ISSUED. THIS
FREEZING SPRAY ADVISORY IS IN EFFECT FROM 1 AM SUNDAY TO 11 AM
EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
SATURDAY. 

A DEEPENING LOW PRESSURE WELL OFF THE COAST WILL MOVE NORTHEAST
TOWARD NOVA SCOTIA OVER THE NEXT SEVERAL DAYS. THE RETURN FLOW
WILL BRING IN MUCH COLDER AIR TO THE MID ATLANTIC AND CAUSE HARSH
CONDITIONS ESPECIALLY FROM MID DAY SATURDAY INTO EARLY MONDAY. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

EBERWINE

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jan 1, 3:50 AM EST, 14 minutes earlier.

Area forecast discussion, Jan 1, 3:50 AM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EST FRI JAN 1 2010

.SYNOPSIS...
LOW PRESSURE OFF THE EAST COAST WILL MOVE TOWARDS NEW ENGLAND AND
STRENGTHEN TODAY THROUGH SATURDAY. THE STRONG LOW WILL REMAIN
ACROSS NEW ENGLAND THROUGH EARLY NEXT WEEK. ARCTIC HIGH PRESSURE
WILL MOVE SLOWLY ACROSS THE PLAINS AND GREAT LAKES REGION THIS
WEEKEND AND TOWARDS OUR AREA BY THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LAST OF THE LIGHT RAIN/SNOW IS EXITING TO THE EAST EARLY THIS
MORNING AS THE UPPER S/W MOVES TOWARDS LONG ISLAND. WE WILL ISSUE
A NOWCAST TO COVER THE LAST PRECIP UNTIL THE BEGINNING OF THE
TODAY PERIOD (11Z). AREAS OF FOG REMAIN ACROSS MANY AREAS TOO.
LOW PRESSURE OVER NY WILL MOVE EAST TODAY AND A COLD FRONT WILL
CROSS THE AREA THIS AFTERNOON. WEAK COLD AIR ADVECTION THIS
MORNING WILL BECOME NOTICEABLY STRONGER BY TONIGHT AS WINDS
INCREASE LATE. SKIES TODAY WILL BE CLOUDY FOR THE MOST PART. THE
ONLY CHC OF PRECIP WILL BE ACROSS THE SRN POCONOS WHERE SOME SCT
SNOW SHOWERS MAY DEVELOP THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
GENERALLY A COLD AND WINDY PERIOD WITH LITTLE SNOW EXPECTED ACROSS
THE AREA. DEEP LOW PRESSURE WILL OCCASIONALLY SEND SOME SCATTERED
SNOW SHOWERS ACROSS THE SOUTHERN POCONOS OR PERHAPS INTO THE
LEHIGH VALLEY. THE TIMING OF THE SNOW SHOWERS IS TRICKY...SO JUST
LOW CHC OR SLGT CHC POPS WERE USED FOR NOW. WIND CHILL VALUES SAT
AND SUN WILL MAINLY BE IN THE TEENS OR SINGLE DIGITS. WINDS WILL
BE IN THE 15 TO 25 MPH RANGE WITH GUSTS OVER 35 MPH AT TIMES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MUCH OF THE LONG TERM REMAINS DOMINATED BY A VORTEX LOCKED OVER THE
NORTHEASTERN U.S. AND SOUTHEASTERN CANADA, ALTHOUGH THERE IS SOME
AGREEMENT THAT THE VORTEX WILL BEGIN TO LIFT AWAY AROUND MIDWEEK AND
THEN BE REPLACED BY A TRANSIENT RIDGE. A PROGRESSIVE MID LEVEL LOW
MAY APPROACH FOR THE END OF THE PERIOD. THIS KEEPS THE BULK OF THE
LONG TERM BRISK AND COLD WITH ONLY A CHANCE OF SNOW SHOWER ACTIVITY
MAINLY OVER OUR NORTHWEST. WHETHER OR NOT THE SYSTEM AT THE END OF
THE LONG TERM MATERIALIZES REMAINS TO BE SEEN.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE WINTRY MIX OF PRECIP IS PULLING AWAY AS OF EARLY THIS MORNING.
HOWEVER EXTENSIVE LOW-LEVEL MOISTURE AND CLOUDINESS ARE FORECAST TO
REMAIN OVER THE AREA THROUGH AT LEAST MID-MORNING...AS THERE IS
LITTLE WIND TO CLEAR THINGS OUT. CIGS SHOULD BE THE MORE LIMITING
FACTOR AS VSBYS SHOULD IMPROVE SMWHT WITH THE END OF PRECIP. IF
THERE ARE ANY BREAKS IN THE LOW CLOUDS THEN DENSE FOG COULD FORM BUT
THIS IS NOT EXPECTED TO BE WIDESPREAD.

A STRONGER NW DOWNSLOPE FLOW WILL GRADUALLY DEVELOP LATER TODAY
RESULTING IN IMPROVED CIGS AS WELL AS VSBYS. CURRENT GUIDANCE IS
INDICATING FAIRLY RAPID IMPROVEMENT FROM IFR CIGS TO VFR BETWEEN 9AM
AND NOON TODAY. NW WINDS WILL CONTINUE TO INCREASE AND COULD BECOME
GUSTY TONIGHT...BUT THE STRONGEST WINDS SHOULD HOLD OFF UNTIL SAT
AND SUN.

.OUTLOOK...
EXCEPT FOR SOME POSSIBLE COLD-ADVECTION ST-CU THERE SHOULD BE NO
PROBLEMS WITH CIGS OR VSBYS OVER THE WEEKEND INTO EARLY NEXT WEEK.
THE MAIN ISSUE WILL BE STRONG NW WINDS WHICH MAY GUST 40 KT OR
HIGHER SAT THROUGH SUN.

&&

.MARINE...
WINDS AND SEAS ARE LIGHT OVER THE FCST WATERS ATTM...HWVR THEY WILL
NOT REMAIN SO FOR LONG. THE COMBINATION OF HIGH PRESSURE BUILDING IN
OVER THE CENTRAL U.S. AND STRONG CYCLOGENESIS OFF THE EAST COAST
STARTING TONIGHT WILL RESULT IN INCREASING NW WINDS AND SEAS. A SCA
HAS BEEN ISSUED FOR TONIGHT...AND THEN A HIGH CONFIDENCE GALE WATCH
FOR SATURDAY THROUGH SUNDAY. WITH THE NW WIND DIRECTION...SEAS WILL
BECOME QUITE ROUGH WELL OFFSHORE OVER THE COASTAL WATERS...BUT ALSO
OVER THE LOWER DELAWARE BAY. THE SFC LOW PRESSURE IS DEEPEST AROUND
12Z SUNDAY NEAR NOVA SCOTIA...AND THE STRONGEST WINDS SHOULD OCCUR
ON SUNDAY MORNING. WINDS AND SEAS SHOULD BEGIN TO GRADUALLY DIMINISH
BY SUNDAY NIGHT BUT SCA CONDS WILL LIKELY PERSIST INTO EARLY NEXT
WEEK.

&&

.TIDES...
TIDES ARE RUNNING SOMEWHAT ABOVE NORMAL ATTM AND COULD APPROACH...
BUT LIKELY NOT QUITE REACH...MINOR FLOOD THRESHOLDS WITH THE HIGH
TIDE LATER THIS MORNING. THE ET SURGE GUIDANCE SUGS SLIGHTLY HIGHER
VALUES WITH SAT MORNINGS HIGH TIDE...BUT THIS SEEMS UNLIKELY GIVEN
THAT A STRONG OFFSHORE WIND WILL HAVE DEVELOPED BY THAT TIME. IN
FACT...THE VERY STRONG AND PERSISTENT OFFSHORE WINDS COULD WELL
RESULT IN BLOWOUT TIDES ON SUNDAY WITH LOW WATER LEVELS HAZARDOUS
FOR NAVIGATION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON FOR
     ANZ430-431-450>455.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST
     SATURDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...DELISI
AVIATION...AMC
MARINE...AMC
TIDES...AMC
Hazardous weather outlook, Jan 1, 3:52 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EST FRI JAN 1 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-020900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
352 AM EST FRI JAN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

COLD TEMPERATURES AND WINDY CONDITIONS WILL PRODUCE LOW WIND CHILL
VALUES SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-020900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 AM EST FRI JAN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 1, 12:42 AM EST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 AM EST FRI JAN 1 2010

NJZ001-007>010-012>022-026-027-PAZ061-062-068>071-011000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
LONG BEACH ISLAND...WHARTON STATE FOREST...ALLENTOWN...
BETHLEHEM...EASTON...NORRISTOWN...DOYLESTOWN...MEDIA...
PHILADELPHIA
1242 AM EST FRI JAN 1 2010

...WINTRY MIX ENDING...

AN AREA OF LIGHT MIXED PRECIPITATION WILL END ACROSS EASTERN
PENNSYLVANIA AND NEW JERSEY EARLY THIS MORNING. LIGHT SNOW AND
SOME PATCHY FREEZING RAIN SHOULD END IN ALL AREAS BY 3 AM.
UNTREATED ROADS, HOWEVER, WILL REMAIN SLIPPERY, SO TRAVEL WITH
CARE IF YOU WILL BE OUT THIS MORNING.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 8:48 PM ESTWinter Weather AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth4 hr
Jan 1, 4:04 AM ESTSmall Craft AdvisoryPHI23 hr
Jan 1, 2:56 PM ESTGale WarningPHI63 hr
Jan 1, 2:56 PM ESTLow Water AdvisoryPHI67 hr
Jan 1, 2:56 PM ESTHeavy Freezing Spray AdvisoryPHI63 hr

Nearby

Gale Watches in New Jersey, 2010Every gale watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.